# SDR DHL200080123C

- Difficulty date: June 11, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD ENTRANCE AREA  C ANGLE CRACKED 1 INCH AT STA. FS. 25.00 FROM LBL 0.0 TP LBL 5.0. REMOVED CRACKED C ANGLE IAW SRM 53-2-5 PAGE 5,6; FABRICATED AND INSTALLED ANGLE IAW SRM 53-2-5 PAGE 5,6. REF: N/R 1878.
